44 175 White Pill: Uses, Dosage, Side Effects, Warning
The White, Elliptical / Oval pill with the imprint 44 175 has been identified as Acetaminophen 500 mg, supplied by IVAX Pharmaceuticals Inc.. 44 175 White Pill is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, and reactions to vaccinations (shots), and to reduce fever. Acetaminophen may also be used to relieve the pain of osteoarthritis (arthritis caused by the breakdown of the lining of the joints).
44 175 White Pill is in a class of medications called analgesics (pain relievers) and antipyretics (fever reducers). It works by changing the way the body senses pain and by cooling the body. 44 175 pill mg is not a controlled substance under the Controlled Substances Act (CSA).
How should this medicine be used?
44 175 pill is available without a prescription, but your doctor may prescribe it to treat certain conditions. Follow the directions on the package or prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand.
If you are giving 44 175 pill to your child, read the package label carefully to make sure that it is the right product for the age of the child. Do not give children acetaminophen products that are made for adults. Some products for adults and older children may contain too much acetaminophen for a younger child. Check the package label to find out how much medication the child needs. If you know how much your child weighs, give the dose that matches that weight on the chart. If you don’t know your child’s weight, give the dose that matches your child’s age. Ask your child’s doctor if you don’t know how much medication to give your child.
Acetaminophen comes in combination with other medications to treat cough and cold symptoms. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child.
Stop taking 44 175 pill and call your doctor if your symptoms get worse, you develop new or unexpected symptoms, including redness or swelling, your pain lasts for more than 10 days, or your fever gets worse or lasts more than 3 days.
What are the side effects associated with using 44 175 pill?
Side effects of 44 175 pill include:
• Skin swelling (angioedema)
• Rash (may itch)
• Low levels of red blood cells, white blood cells, and/or platelets
• Shortness of breath/cough
Serious side effects of 44 175 pill include:
• Toxic epidermal necrolysis
• Severe allergic reaction (anaphylaxis)
• Liver failure
• Stevens-Johnson syndrome
• Gastrointestinal hemorrhage
• Laryngeal edema
• Kidney toxicity
• Liver toxicity/liver failure
• Low white blood cell count (leukopenia, neutropenia)
• Low platelet count (thrombocytopenia)
• Low red and white blood cell count and low platelet count (pancytopenia)
This document does not contain all possible side effects and others may occur. Check with your physician for additional information about side effects.
What other drugs interact with 44 175 pill?
If your doctor has directed you to use this medication, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor, health care provider or pharmacist first.
Moderate Interactions of 44 175 pill include:
• dapsone topical
• exenatide injectable solution
• exenatide injectable suspension